| Model Number |
1004000 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported an occlusion alarm occurred.There was no adverse impact to the customer¿s blood glucose level.Customer followed troubleshooting instructions with tandem technical support, occlusion was determined to be caused by blockage in cartridge, customer changed supplies as needed and resumed insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown.